# SDR SWIA201437940

- Difficulty date: May 15, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 26,448 hours, 22,529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200304012
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMOKE ODOR DETECTED IN ACFT ALONG WITH A WHISTLE FROM OUTSIDE WHILE LT PACK IS ON APU.  R & R LT PACK ACM, IAW AMM.
